Alert archive / Kansas / River Flood Warnings in 2015
River Flood Warning 25, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 24, 2015, 2:43 AM CDT for Wilson County, Kansas. It took effect at May 24, 2015, 6:37 AM CDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 2:43 AM CDT (07:43 UTC)
- In effect from
- May 24, 2015, 6:37 AM CDT
- Expired
- May 25, 2015, 5:30 PM CDT
- In force
- 35 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wilson County, KS
The radar
The Wichita radar (KICT), 149 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Verdigris River at Altoona (ATOK1). The gauge peaked at 18.85 ft at May 25, 2015, 8:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 19 ft
- Moderate stage
- 21 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07166500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
443
WGUS43 KICT 240743
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
243 AM CDT SUN MAY 24 2015
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Verdigris River At Altoona affecting Wilson County.
Verdigris River At Coffeyville affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC205-242143-
/O.NEW.KICT.FL.W.0025.150524T1137Z-150525T2230Z/
/ATOK1.1.ER.150524T1137Z.150525T0000Z.150525T1030Z.NO/
243 AM CDT SUN MAY 24 2015
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Verdigris River At Altoona.
* From this morning until Monday afternoon.
* At 2:31 AM Sunday the stage was 15.7 feet and rising.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 20.3 feet by this evening. The river will fall below
flood stage by early Monday morning.
* Impact...At 21.0 feet...Flood waters begin to threaten outlining
facilities of the city's water plant.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Altoona 19.0 15.7 Sun 3 AM 18.8 11.9 9.3
&&
LAT...LON 3766 9594 3750 9571 3739 9573 3739 9558
3755 9557 3773 9584
$$
KSC125-242143-
/O.NEW.KICT.FL.W.0026.150525T0549Z-150527T1245Z/
/CFVK1.1.ER.150525T0549Z.150526T0000Z.150526T1845Z.NO/
243 AM CDT SUN MAY 24 2015
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Verdigris River At Coffeyville.
* From late tonight until Wednesday morning.
* At 12:00 AM Sunday the stage was 4.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Monday morning and
continue to rise to near 20.7 feet by Monday evening. The river
will fall below flood stage by Tuesday early afternoon.
* Impact...At 20.0 feet...Both banks along the river lowlands will
overflow. The road floods along the intersection of South Buckeye
Street and Eldridge Street near the state line.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Coffeyville 18.0 4.0 Sun 12 AM 19.4 19.8 8.4
&&
LAT...LON 3714 9576 3700 9573 3700 9552 3713 9555
$$2 follow-up statements
831
WGUS83 KICT 241448
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
948 AM CDT SUN MAY 24 2015
...The flood warning continues for the following river in Kansas...
Verdigris River At Altoona affecting Wilson County.
Verdigris River At Independence affecting Montgomery and Wilson
Counties.
Verdigris River At Coffeyville affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC205-250448-
/O.EXT.KICT.FL.W.0025.000000T0000Z-150525T1912Z/
/ATOK1.1.ER.150524T2125Z.150525T0000Z.150525T0712Z.NO/
948 AM CDT SUN MAY 24 2015
The Flood Warning continues for
The Verdigris River At Altoona.
* Until Monday afternoon.
* At 9:16 AM Sunday the stage was 17.6 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 19.6 feet by this evening. The river will
fall below flood stage by early Monday morning.
* Impact...At 21.0 feet...Flood waters begin to threaten outlining
facilities of the city's water plant.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Altoona 19.0 17.6 Sun 09 AM 17.4 10.8 9.5
&&
LAT...LON 3766 9594 3750 9571 3739 9573 3739 9558
3755 9557 3773 9584
$$
KSC125-205-250448-
/O.EXT.KICT.FL.W.0024.150524T1816Z-150526T1835Z/
/IDPK1.1.ER.150524T1816Z.150525T1200Z.150526T0635Z.NO/
948 AM CDT SUN MAY 24 2015
The Flood Warning continues for
The Verdigris River At Independence.
* From this afternoon until Tuesday afternoon.
* At 9:00 AM Sunday the stage was 26.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 37.2 feet by Monday morning. The river will fall below
flood stage by early Tuesday morning.
* Impact...At 36.0 feet...Some flooding of low lying areas and bottom
land can be expected.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Independence 30.0 26.6 Sun 09 AM 37.2 26.3 17.1
&&
LAT...LON 3739 9573 3714 9576 3713 9555 3738 9558
$$
KSC125-250448-
/O.EXT.KICT.FL.W.0026.150525T0328Z-150527T0738Z/
/CFVK1.1.ER.150525T0328Z.150525T1800Z.150526T1338Z.NO/
948 AM CDT SUN MAY 24 2015
The Flood Warning continues for
The Verdigris River At Coffeyville.
* From this evening until late Tuesday night.
* At 9:00 AM Sunday the stage was 12.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 20.4 feet by early Monday afternoon. The river will fall
below flood stage by Tuesday morning.
* Impact...At 20.0 feet...Both banks along the river lowlands will
overflow. The road floods along the intersection of South Buckeye
Street and Eldridge Street near the state line.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Coffeyville 18.0 12.9 Sun 09 AM 20.0 18.6 7.2
&&
LAT...LON 3714 9576 3700 9573 3700 9552 3713 9555
$$418
WGUS83 KICT 241954
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
254 PM CDT SUN MAY 24 2015
...The flood warning is cancelled for the following river in
Kansas...
Verdigris River At Altoona affecting Wilson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC205-242024-
/O.CAN.KICT.FL.W.0025.000000T0000Z-150525T1912Z/
/ATOK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
254 PM CDT SUN MAY 24 2015
The Flood Warning is cancelled for
The Verdigris River At Altoona.
* At 2:45 PM Sunday the stage was 17.9 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will crest below flood stage at 18.3 feet
early Monday morning.
* Impact...At 19.0 feet...Flooding of agricultural fields and gravel
road near the gage site off of Highway 47 occurs.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Altoona 19.0 17.9 Sun 3 PM 16.4 10.8 9.3
&&
LAT...LON 3766 9594 3750 9571 3739 9573 3739 9558
3755 9557 3773 9584
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 23, 11:44 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 23, 11:44 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1144 PM CDT SAT MAY 23 2015 ...UPDATED FOR 06Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 246 PM CDT SAT MAY 23 2015 UPPER LOW IS SITUATED OVER THE FOUR CORNERS REGION WITH MULTIPLE PIECES OF SHORTWAVE ENERGY ROTATING AROUND THIS FEATURE. ONE EXTENDS FROM NM DOWN TO BAJA WITH ANOTHER IMPULSE DIVING SOUTH ACROSS NORTHERN CA. WATER VAPOR IMAGERY SHOWS A PLUME OF SUBTROPICAL PACIFIC MOISTURE STREAMING INTO THE SOUTHERN AND CENTRAL PLAINS. AT THE SURFACE...LEE TROUGHING CONTINUES TO STRENGTHEN FROM EASTERN CO INTO EASTERN NM WITH THE OPEN GULF ALLOWING RICH MOISTURE TO CONTINUE STREAMING INTO THE PLAINS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 246 PM CDT SAT MAY 23 2015 THE LARGE AREA OF SHOWERS AND STORMS THAT IS AFFECTING THE AREA DEVELOPED DOWN IN EASTERN NM LAST EVENING. SHORT RANGE MODELS HAVE HAD ISSUES HANDLING THE EASTERN EXTENT OF THIS AREA OF RAINFALL. AT SOME POINT LATE THIS AFTERNOON/EARLY EVENING THE MID AND UPPER FLOW WILL BECOME MORE SOUTHERLY WHICH WILL LIMIT THE EASTWARD MOVEMENT. SHOULD ALSO SEE AN OVERALL INCREASE IN AREAL COVERAGE AS THE STRONGER PIECE OF UPPER ENERGY LIFTS OUT OF NM ALONG WITH THE RIGHT ENTRANCE REGION OF THE UPPER JET IMPACTING THE SOUTHERN PLAINS. JUST LIKE HAS HAPPENED SO FAR TODAY...FEEL THE MAIN GENERATION AREA FOR THE STRONGER SHOWERS AND STORMS WILL BE OVER OK WITH THIS ACTIVITY STREAMING NORTH AND NORTHEAST THROUGH THE OVERNIGHT HOURS. THEREFORE...STILL FEEL CONFIDENT THAT THE HEAVIER RAINFALL AMOUNTS WILL BE SOUTHEAST OF THE KS TURNPIKE. AREAS ALONG I-135...INCLUDING WICHITA...SHOULD GET THE BULK OF THEIR RAINFALL THIS AFTERNOON INTO THE EARLY EVENING. MEANWHILE...SE OF THE KS TURNPIKE WILL SEE MODERATE TO HEAVY RAIN THROUGH THE DAY SUN...ESPECIALLY AS THE MAIN UPPER VORT MAX LIFTS NORTHEAST. ONE OF THE CHANGES FROM YESTERDAY'S MODELS RUNS IS TO MOVE THINGS EAST QUICKER SO THE MAJORITY OF THE RAINFALL WILL BE ENDING BY AROUND 00Z MON. STILL LOOKING AT EXTREMELY HIGH PWS FOR EASTERN KS ALONG WITH THE SUBTROPICAL MOISTURE PLUME REMAINING IN PLACE WHICH WILL RESULT IN RAINFALL RATES ABOVE 1 IN/HR AND LIKELY CLOSER TO 2 IN/HOUR. FOR MONDAY...MUCH WILL DEPEND ON HOW THINGS PLAY OUT TONIGHT THROUGH SUN AND IF THE ATMOSPHERE CAN RECOVER. WHILE THERE IS GOOD MODEL AGREEMENT FOR EXTREME INSTABILITY EAST OF I-135...THE MAIN QUESTION WILL BE IF THERE IS ENOUGH CONVERGENCE TO FORCE CONVECTION. THE HIGHER CONFIDENCE FOR STORMS IS OVER EASTERN OK WHERE THE VORT MAX WILL SLIDE OVER. FAIRLY CONFIDENT THAT IF STORMS DO DEVELOP MON AFTERNOON/EVENING THEY WILL BE FAIRLY ISO/SCT AND VERY SLOW MOVING. THERE IS ALSO GOOD MODEL AGREEMENT IN LACK OF DEEP LAYER SHEAR SO WOULD EXPECT SLOW MOVING HP TYPE STORMS. IT'S NOT OUT OF THE QUESTION THAT IF CONFIDENCE IN STORMS INCREASES FOR SE KS...WE MAY NEED TO EXTEND THE FLOOD WATCH THROUGH MON. .LONG TERM...(TUESDAY THROUGH SATURDAY) ISSUED AT 246 PM CDT SAT MAY 23 2015 BY TUE THE LAST PIECE OF UPPER ENERGY WILL BE TRACKING ACROSS FAR EASTERN KS/MO AND WILL EVENTUALLY LIFT INTO THE MID MISS VALLEY. THIS SHOULD ALLOW THE BETTER RAIN CHANCES TO ALSO SHIFT EAST. THERE SEEMS TO BE SOME MODEL AGREEMENT THAT ANOTHER TROUGH WILL DIG OVER THE WESTERN CONUS WED NIGHT INTO THU AND GRADUALLY SHIFT EAST FOR THE END OF THE WEEK. WHILE WE WILL MAINTAIN SOME SMALL RAIN CHANCES FOR THU...BETTER CHANCES SHOULD ARRIVE FOR THE END OF THE WEEK INTO THE WEEKEND AS THE UPPER ENERGY MOVES OUT INTO THE PLAINS. LAWSON && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1140 PM CDT SAT MAY 23 2015 ONGOING MODERATE TO HEAVY SHOWERS WILL CONTINUE OVERNIGHT GENERALLY SOUTHEAST OF THE KANSAS TURNPIKE WHERE STRONGEST MOISTURE TRANSPORT IS TARGETED. MVFR/IFR CEILINGS/VSBYS ARE LIKELY OVERNIGHT INTO SUNDAY MORNING WITH A VERY MOIST BOUNDARY LAYER AND WEAK/VARIABLE FLOW ACROSS MUCH OF THE REGION. IT IS UNCLEAR IF THERE WILL BE MUCH IF ANY BREAK IN THE CONVECTION IN SOUTHEAST KS BEFORE ANOTHER UPPER LEVEL DISTURBANCE APPROACHES FROM THE SOUTHWEST DURING THE DAY SUNDAY. THIS FEATURE WILL LIKELY INDUCE ANOTHER ROUND OF HEAVY CONVECTION WITH THE HIGHER PROBABILITIES EAST OF I-135. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 58 72 61 80 / 100 50 30 20 HUTCHINSON 57 73 61 80 / 80 30 30 20 NEWTON 57 72 61 79 / 100 50 30 30 ELDORADO 59 72 61 79 / 100 80 30 30 WINFIELD-KWLD 59 72 62 79 / 100 70 30 20 RUSSELL 58 73 59 79 / 20 20 30 20 GREAT BEND 58 73 59 80 / 20 20 30 20 SALINA 59 73 60 80 / 60 40 30 30 MCPHERSON 58 73 60 81 / 70 40 30 30 COFFEYVILLE 63 71 64 79 / 100 100 50 40 CHANUTE 60 71 62 79 / 100 100 50 30 IOLA 60 72 62 79 / 100 100 50 30 PARSONS-KPPF 61 71 63 79 / 100 100 50 40 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR KSZ052-053-068- 069-083-092-093. FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ070>072-094>096- 098>100. &&
Hazardous weather outlook, May 23, 7:15 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 715 PM CDT SAT MAY 23 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-250015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 715 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS PRODUCING HEAVY RAIN WILL CONTINUE TONIGHT...ESPECIALLY FOR LOCATIONS EAST OF INTERSTATE 135 WHERE FLOODING CAN BE EXPECTED. SEE THE LATEST FLASH FLOOD WATCH FOR DETAILS. STRONG OR SEVERE STORMS ARE NOT EXPECTED. AREAS OF FOG ARE POSSIBLE LATE TONIGHT TO THE WEST OF INTERSTATE 135. VISIBILITIES MAY BE REDUCED TO 1/2 MILE AT TIMES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND STORMS PRODUCING HEAVY RAIN WILL LIKELY BE ONGOING SUNDAY PRIMARILY EAST OF THE KANSAS TURNPIKE. THE HEAVY RAIN WILL PERSIST INTO SUNDAY NIGHT ACROSS SOUTHEAST KANSAS. THE HEAVY RAIN WILL LIKELY LEAD TO FLOODING. CHECK THE LATEST FLOOD WATCH FOR ADDITIONAL DETAILS. STRONG OR SEVERE STORMS ARE NOT LIKELY. SCATTERED STORMS ARE EXPECTED MONDAY AFTERNOON AND EVENING. SOME COULD BE SEVERE...MAINLY ALONG AND EAST OF INTERSTATE 135. THE MAIN THREATS WILL BE QUARTER SIZED HAIL...ISOLATED DAMAGING WINDS AND LOCALIZED FLOODING. FOR MONDAY AND TUESDAY...RIVER FLOODING MAY BE ONGOING...ESPECIALLY ACROSS SOUTHEAST KANSAS. THUNDERSTORMS ARE ALSO IN THE FORECAST FOR MOST LOCATIONS FOR THE REMAINDER OF THE PERIOD. AT LEAST STRONG STORMS WILL REMAIN POSSIBLE...ALONG WITH LOCALIZED FLOODING THREAT. THOSE WITH OUTDOOR PLANS...ESPECIALLY ALONG CREEKS AND RIVERS NEED TO BE SURE TO MONITOR THE WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT... HOWEVER REPORTS OF FLOODING OR RAINFALL IN EXCESS OF 2 INCHES WOULD BE APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, May 23, 11:50 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1150 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLOOD PERU 37.08N 96.10W
05/23/2015 CHAUTAUQUA KS LAW ENFORCEMENT
PONDING ALONG US166 NEAR PERU
&&
MWMLocal storm report, May 23, 11:51 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1151 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLOOD CLIMAX 37.72N 96.22W
05/23/2015 GREENWOOD KS OFFICIAL NWS OBS
FLOODING ALONG OTTER CREEK NEAR CLIMAX
&&
MWMLocal storm report, May 23, 11:52 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1152 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLOOD WELLINGTON 37.27N 97.40W
05/23/2015 SUMNER KS OFFICIAL NWS OBS
FLOODING ALONG SLATE CREEK IN WELLINGTON
&&
MWMLocal storm report, May 23, 11:53 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1153 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLOOD 7 S MAYFIELD 37.16N 97.55W
05/23/2015 SUMNER KS OFFICIAL NWS OBS
FLOODING ALONG THE CHIKASKIA RIVER NEAR CORBIN
&&
MWMLocal storm report, May 24, 1:02 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
102 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM FLOOD CHETOPA 37.04N 95.09W
05/24/2015 LABETTE KS PUBLIC
SEVERAL ROADS IN TOWN ARE FLOODED. HARD TO JUDGE THE
WATER DEPTH.
&&
JMCLocal storm report, May 24, 1:53 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
153 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLOOD MADISON 38.13N 96.14W
05/24/2015 GREENWOOD KS BROADCAST MEDIA
K-99 UNDERWATER AT ADMIRE RAILROAD UNDERPASS...AND K-58
IS CLOSED EAST OF MADISON DUE TO FLOODING. COURTESY OF
KVOE RADIO.
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:41 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 42 hr |
| May 23, 8:34 PM CDT | River Flood Warning | ICT | Marion | 59 hr |
| May 23, 8:34 PM CDT | River Flood Warning | ICT | Chase | 4 days |
| May 23, 8:34 PM CDT | River Flood Warning | ICT | Chase, Lyon | 4 days |
| May 23, 8:36 PM CDT | Areal Flood Warning | ICT | Chase, Chautauqua, Elk, Greenwood | 6 hr |
| May 23, 9:17 PM CDT | River Flood Warning | ICT | Allen, Neosho | 3 days |
| May 23, 9:17 PM CDT | River Flood Warning | ICT | Neosho | 3 days |
| May 23, 9:17 PM CDT | River Flood Warning | ICT | Labette, Neosho | 5 days |
| May 23, 9:17 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 6 days |
| May 23, 9:40 PM CDT | Areal Flood Warning | ICT | Montgomery, Wilson, Woodson | 7 hr |
| May 23, 10:12 PM CDT | River Flood Warning | ICT | Cowley | 4 days |
| May 23, 10:17 PM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| May 23, 10:20 PM CDT | River Flood Warning | ICT | Butler | 42 hr |
| May 23, 10:23 PM CDT | River Flood Warning | ICT | Wilson | 36 hr |
| May 23, 10:24 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 58 hr |
| May 23, 10:36 PM CDT | Areal Flood Warning | ICT | Allen, Labette, Neosho | 18 hr |
| May 24, 1:23 AM CDT | Areal Flood Warning | ICT | Chase, Chautauqua, Elk, Greenwood | 12 hr |
| May 24, 2:43 AM CDT | River Flood Warning | ICT | Montgomery | 3 days |
| May 24, 3:13 AM CDT | River Flood Warning | ICT | Sumner | 28 hr |
| May 24, 4:24 AM CDT | River Flood Warning | ICT | Allen | 42 hr |
| May 24, 5:41 AM CDT | Areal Flood Warning | ICT | Montgomery, Wilson, Woodson | 12 hr |
| May 24, 11:02 AM CDT | River Flood Warning | ICT | Chase | 60 hr |
| May 24, 1:14 PM CDT | Areal Flood Warning | ICT | Chautauqua, Elk | 24 hr |
| May 24, 2:28 PM CDT | River Flood Warning | ICT | Sedgwick | 23 hr |
| May 24, 4:27 PM CDT | Areal Flood Warning | ICT | Allen, Labette, Neosho | 24 hr |
| May 24, 5:02 PM CDT | Areal Flood Warning | ICT | Montgomery, Wilson, Woodson | 24 hr |
Nearby
River Flood Warnings in Kansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.